# SDR DALA2019122007444

- Difficulty date: December 19, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 62,968 hours, 22,901 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6717, L/P 1409642) CORROSION ON FLOOR BEAM STA 1640 BTW LBL 15/RBL 5,AT AFT GALLEY FLOOR STRUCTURE. CORRECTIVE ACTION: REPAIRED PER B757-200 SRM 53-00-51-2R REPAIR 10 AND ER/A 521546-14 REV. ORG.
